Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects of celexa

Posted by Ashyton on March 17, 2002, at 18:28:07

In reply to Re: side effects of celexa, posted by spiroll on March 16, 2002, at 20:08:02

> HA-I gained 30 pounds in two months ... my panic doc said we'd try to switch off of Paxil due to the weight gain (a total of 40 pounds!) so I went to Celexa and wham! Another 30. Celexa is well known for weight gain. My depression is still bad and my anxiety is still bad. Feeling kind of hopeless and running out of different meds to try that won't add weight (thus more depression). Thank God for Xanax.
>
>
> > As for the weight gain, give it some more time. Celexa can cause a weight gain but in most people it does not. My guess is that this side effect should also subside after you take it longer.

i have lost weight still,but feel like some of the effects are wearing off...the quietness,i became argumentive for the first time in two weeks,sleeping is going wel,in fact i sleep alot moe and better....


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ashyton thread:901
URL: http://www.dr-bob.org/babble/20020313/msgs/98501.html